# SDR ASAA2021070935612

- Difficulty date: July 9, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bulkhead Web
- Part number: 111A13213
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 PRESSURE WEB HAS 2EA CRACKS 1EA IN CENTER POCKET 1EA AT I/B POCKET (MARKED). GROUNDED - YES. REPAIRED L/H 663 PRESSURE WEB I.A.W. A.S.A. EA# 700-57EA-23690. THIS IS A CATEGORY B REPAIR WITH A 56,000 FLIGHT CYCLE THRESHOLD AND REPEATED EVERY 36,000 CYCLES.
